# SDR USAASB97322

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FL159 PILOT REPORTED NO RIGHT BRAKING WHEN LANDING AND WHILE TAXIING.  ONCE FULL PRESSURE WAS APPLIED TO RIGHT BRAKE PEDAL, BRAKE WOULD THEN SUDDENLY GRAB.  MAINTENANCE FOUND INSPECTION OF BRAKES NORMAL.  NO FLUID LEAKS WERE FOUND.  PRESSURES WERE NORMAL.  NO CONFIGURATION WAS FOUND THAT WOULD CAUSE ABNORMALITY.  INSPECTED PEDAL LINKAGE WITH NO FAULTS FOUND.  TAXIED AIRCRAFT AT VARIOUS SPEEDS.  ANTI-SKID ON/OFF FOUND NORMAL.  AIRCRAFT OK FOR CONTINUED SERVICE.  (M)
